# SDR ASAA2017031520183

- Difficulty date: March 15, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 31,297 hours, 9,275 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 1741010201
- Part serial: 005762
- Condition: Failed
- Location: First Officer'S
- Part time: 36,128 hours, 10,631 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O MCDU DOES NOT RESPOND TO KEY INPUTS. ACFT GROUNDED. REMOVED & REPLACED THE FO'S MCDU IAW AMM 34-36-01. OPS NORMAL.
